# SDR A6WA200640263

- Difficulty date: June 20, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK HAS MINOR CORROSION AT THE FUEL TANK ACCESS CUTOUT FOR PANEL 540DB HOLE NR 6 AT WS 95.950 APPROX .003 DEEP BY .4 INCH LONG ON THE FORWARD HOLE EDGE AND .003 DEEP BY .4 INCH LONG ON THE AFT HOLE EDGE IN THE CRITICAL AREAS.  MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUTOUT WING PLANK IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
